# SDR QXEA0201216

- Difficulty date: August 15, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,722 hours, 2,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA-FAINT SMELL OF SMOKE NOTICED FOLLOWED BY CAPTAINS MAP LIGHT CIRCUIT BREAKER POPPING.  INSPECTED CAPTAINS LIGHT SOCKET, RHEOSTAT AND LOCAL WIRING.  NO DEFECT NOTED OR SIGNS OF OVERHEAT.  RESET CIRCUIT BREAKER.  OPERATED MAP LIGHT AT ALL SETTINGS.  CIRCUIT BREAKER STAYED RESET.  SYSTEM CHECKS OK.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
